English  |  正體中文  |  简体中文  |  Post-Print筆數 : 27 |  Items with full text/Total items : 94586/125118 (76%)
Visitors : 30542881      Online Users : 114
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    政大機構典藏 > 商學院 > 企業管理學系 > 期刊論文 >  Item 140.119/100728
    Please use this identifier to cite or link to this item: http://nccur.lib.nccu.edu.tw/handle/140.119/100728

    Title: Bayes credibility intervals for reliability of series systems with very reliable components
    Authors: 唐揆
    Tang, J.;Tang, Kwei;Moskowitz, H.
    Contributors: 企管系
    Date: 1994-03
    Issue Date: 2016-08-24 17:42:41 (UTC+8)
    Abstract: An asymptotic expansion for the posterior Cdf of the reliability of series systems with very reliable components is obtained. This result allows us not only to calculate the Cdf easily but to estimate the magnitude of error when the infinite series expansion is truncated. Numerical results show that the asymptotic expansion converges very rapidly. Consequently, the computation of Bayes credibility intervals based on the truncated expansion is efficient and accurate.
    Relation: IEEE Transactions on Reliability, 43(1), 132-137
    Data Type: article
    DOI 連結: http://dx.doi.org/10.1109/24.285127
    DOI: 10.1109/24.285127
    Appears in Collections:[企業管理學系] 期刊論文

    Files in This Item:

    File Description SizeFormat

    All items in 政大典藏 are protected by copyright, with all rights reserved.

    社群 sharing

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback